×

On the canonical ring of algebraic varieties. (English) Zbl 0459.14006


MSC:

14J10 Families, moduli, classification: algebraic theory
14C20 Divisors, linear systems, invertible sheaves
14J30 \(3\)-folds
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] M.F. Atiyah : Some examples of complex manifolds . Bonn Math. Schriften 6 (1958). · Zbl 0080.37502
[2] E. Bombieri : Canonical models of surfaces of general type . Publ. IHES. 42 (1973) 447-495. · Zbl 0259.14005
[3] J.E. Goodman : Affine open subsets of algebraic varieties and ample divisors . Ann. of Math. 89 (1969) 160-183. · Zbl 0159.50504
[4] H. Grauert and O. Riemenschneider : Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen . Inventiones math. 11 (1970) 263-292. · Zbl 0202.07602
[5] R. Hartshorne : Ample subvarieties of algebraic varieties . Lecture Notes in Mathematics 156. Berlin, Heidelberg, New York: Springer 1977. · Zbl 0208.48901
[6] H. Hironaka : Resolution of singularities of an algebraic variety over a field of characteristic zero . Ann. of Math. 79 (1964) 109-326. · Zbl 0122.38603
[7] S. Iitaka : On D-dimensions of algebraic varieties . J. Math. Soc. Japan 23 (1971) 356-373. · Zbl 0212.53802
[8] Y. Kawamata : On the classification of non-complete algebraic surfaces . Proc. Summer Meeting on Algebraic Geometry, Copenhagen 1978, pages 215-232. Lecture Notes in Mathematics 732. Berlin, Heidelberg, New York: Springer 1979. · Zbl 0407.14012
[9] S.L. Kleiman : Towards a numerical theory of ampleness . Ann. of Math. 84 (1966) 293-344. · Zbl 0146.17001
[10] S. Mori : Threefolds whose canonical bundles are not numerically effective . Proc. Nat. Acad. Sci. USA 77 (1980) 3125-3126. · Zbl 0434.14022
[11] D. Mumford : The topology of normal singularities of an algebraic surface and a criterion for simplicity . Publ. IHES 9 (1961) 5-22. · Zbl 0108.16801
[12] H. Popp : Moduli theory and classification theory of algebraic varieties . Lecture Notes in Mathematics 620. Berlin, Héidelberg, New York: Springer 1977. · Zbl 0359.14005
[13] C.P. Ramanujam : Supplement to the article ”Remarks on the Kodaira Vanishing Theorem” . J. Indian Math. Soc. 38 (1974) 121-124. · Zbl 0368.14005
[14] M.A. Reid : Canonical 3-folds ; to appear in: Journées de Géométrie Algébrique, Juillet 1979, edited by A. Beauville. Sijthoff & Noordhoff 1980. · Zbl 0451.14014
[15] K. Ueno : On the pluricanonical systems on algebraic manifolds . Math. Ann 216 (1975) 173-179. · Zbl 0293.14003
[16] P.M.H. Wilson : The behaviour of the plurigenera of surfaces under algebraic smooth deformations . Inventiones math. 47 (1978) 289-299. · Zbl 0371.14017
[17] P.M.H. Wilson : The arithmetic plurigenera of surfaces . Math. Proc. Camb. Phil. Soc. 85 (1979) 25-31. · Zbl 0377.14007
[18] P.M.H. Wilson : On complex algebraic varieties of general type ; to appear in: Proceedings of conference on Algebraic Geometry, Rome 1979. Symposia Math. XXIV. · Zbl 0462.14010
[19] O. Zariski : The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface . Ann. of Math. 76 (1962) 560-615. · Zbl 0124.37001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.